... wellbutrinxl and the same time give her seroquel? Why not ween her off totally and THEN see how she is? Why start her on something different right away?
Since I do not have privt to your wife's chart. But I am going to speak generic. This is normal for the way that her doctor is adding one medication while taking away one medication. As properly said this is proper protocol.
From the information you gave u,s leads me to believe that she is medically not in a place in her treatment to totally quit her medication. This could jeopardize her mental health.
I believe that it is the patient's right to change physicians. But also I consider that it is the patient's right to make a decision and not anyone else. No family member or anyone. I applad your wife (I assume this is your wife) to try to get better and to live a more normal life. She may not ever be at a point to come off the drugs, for mental health and infact people with any disease must realize this.
She has an illiness, support her. Let her make her decisions as this is for her good.
Thank you for asking this question, as it shows you are concerned in her health and want the best for her.
Hello, I agree with what was previously said. Another reason for not stopping a drug is because of withdrawl. The body can go through a physical state, where it no longer is receiving and then will crave a drug such as Wellbutrin, or Seroquel. People often forget its just not the CNS and benzodiazepine family of drugs that can cause a person to go into withdrawls. Best of wishes to you,pledge
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 2 answers
Posted 14 Sep 2014 • 2 answers
Posted 9 Dec 2015 • 3 answers
Posted 8 Sep 2016 • 1 answer
Posted 18 Jul 2017 • 2 answers